# SDR DHL2003740516

- Difficulty date: February 4, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 737-2Q9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK CARGO DOOR FUSELAGE FRAME 480 CRACKED FWD SIDE WHERE ATTACHED TO FUSELAGE SKIN.  CUT OUT DAMAGED FLANGE AND FABBED REPAIR FROM 7075-T6 AND FILLER FROM 7075-T6 .050 PER SRM 53-10-4 FIG 11.  PARTS TREATED AND DRILLED PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 53-10-4 AND 51-30-2.
